WestminsterResearch will not be accepting deposits until 9th March 2015. This is to allow for a system upgrade and server migration.

Fluctuations in the site-disordered traveling salesman problem

Dean, David S. and Lancaster, David J. (2007) Fluctuations in the site-disordered traveling salesman problem. Journal of Physics A: Mathematical and Theoretical, 40 (46). pp. 13837-13857. ISSN 1751-8113

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1088/1751-8113/40/46/002


We extend a previous statistical mechanical treatment of the traveling salesman problem by defining a discrete 'site-disordered' problem in which fluctuations about saddle points can be computed. The results clarify the basis of our original treatment, and illuminate but do not resolve the difficulties of taking the zero-temperature limit to obtain minimal path lengths.

Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:4576
Deposited On:09 Jan 2008
Last Modified:19 Oct 2009 14:54

Repository Staff Only: item control page